# SDR AALA202011039015

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,433 hours, 13,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Displaced
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE, LOOSE HARDWARE CAUSED GUIDE ARM TO FALL INTO TRACK.  REINSTALLED GUIDE ARM WITH NEW HARDWARE, IAW AMM 52-11-21-400-802.  OPERATIONS CHECK GOOD.
